# SDR DALA14032369213

- Difficulty date: May 20, 2014
- Submitted: May 28, 2014
- Operation: Air carrier
- Aircraft: N913DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53393
- Aircraft time: 47,602 hours, 25,381 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 1344
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FRAME BS 1344, LONGERON 28L IS OUT OF LIMITS.  CUT OUT DAMAGED SECTION OF FRAME.  FABRICATED AND INSTALLED REPAIR IAW SRM 53-10-02.
